| Model Number |
PXCAT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-healthcare professional reported that following intraocular lens (iol) implantation, the patient experienced blurred distance and night vision.The lens was removed and replaced with an unspecified anterior chamber intraocular lens (atiol) in a secondary procedure.The clinical reason for explant was dysphotopsia.Additional information was requested, but no further information is available.
Additional Manufacturer Narrative
The product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.